# SDR CA120716012

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 188C
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB-OUT PHASE OF BOMBING RUN, WITH POWER LEVERS ADVANCED.  CREW NOTICED HIGH TIT, LOW TORQUE AND ERRATIC RPM ON THE NR 2 ENGINE. AN ENGINE SHUTDOWN WAS EXECUTED AND THE ACFT RETURNED TO BASE.  ACFT WAS 3 ENGINE FERRIED BACK TO HOME THE FOLLOWING MORNING AND THE ENGINE WAS REPLACED.  ACFT WAS RETURNED TO SERVICE. THE CAUSE OF THE MALFUNCTION APPEARS TO BE FUEL SYSTEM AT THIS POINT AND THE SPECIFICS ARE UNDETERMINED.
